# SDR PCS2004F00000

- Difficulty date: August 11, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, IB FLAPS WENT ASYMMETRIC FROM POSITION 5 DEGREES TO 2 DEGREES COMPLETED ABNORMAL CHECKLIST.  JETTISONED FUEL DOWN TO MAX LANDING WEIGHT.  AIRCRAFT DIVERTED BACK AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET AND RAN FLAPS 3 TIMES, OPERATION  CHECK NORMAL.  LUBRICATED ALL POSITION INDICATOR TRANSMITTERS PULLEYS AND CABLES.  RAN FLAPS SEVERAL TIMES, CHECK NORMAL OPERATION.  NO ASYMMETRY IAW MM27-51-0.  AIRCRAFT RETURNED TO SERVICE.
